On H* (C{script}; k×) for fusion systems

Linckelmann, M. (2009). On H* (C{script}; k×) for fusion systems. Homology, Homotopy and Applications, 11(1), pp. 203-218.

[img]
Preview
PDF
Download (201kB) | Preview

Abstract

We give a cohomological criterion for the existence and uniqueness of solutions of the 2-cocycle gluing problem in block theory. The existence of a solution for the 2-cocycle gluing problem is further reduced to a property of fusion systems of certain finite groups associated with the fusion system of a block.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/1883

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics